advertisement
Question
Posted by: Mom of one | 2007/08/06

Extreme pain

Dear Gynae

I stopped taking Triphasel a month ago. My periods are due today but nothing has come yet.

I am in quite a lot of pain, I have been getting period like cramps since last week Thursday, it is actually worse than period cramps as well as very sharp pains in my lower sides and behind my pubic bone. Some it leaves me breathless! I have done 3 hpt's but all shows negative.

Two months ago while I was still on Triphasel I was feeling very ill and took a htp just to be sure, it came out positive but the blood test showed negative and a week later I got my periods, but that was still on the pill.

I am scared for an etopic pregnancy, will that show if I take a hpt?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you wait a bit longer to see if your period starts. Things are often different off the Pill, including having more PMSand period pains. It would be a bit early for an ectopic pregnancy to present, but the pregnancy test should be positive in this case.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement